# SDR AALA202010229013

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,645 hours, 8,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011697
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,095 hours, 7,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY POWER SUPPLY UNIT TEST FAILED UNIT 14WL, 15WL AND DECODER ENCODER UNIT-B 300RHH.  REMOVED AND REPLACED DECODER ENCODER UNIT-B 300RHH, PER AMM 213-73-47, NO HELP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT ON 14WL (AALA202010229006) AND 15WL (AALA202010229007).  OPERATIONS CHECK GOOD, PER AMM 33-51-00.
